Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I had keratokonus in both eyes. will the halos or glare decrease or are they permanent ?

I had keratokonus in both eyes and it got bad in one eye so I had a corneal transplant, this was 2 years ago, i somewhat developed a slight light sensitivity after the operation but i am not sure if it was because of the transplant or because of keratokonus getting worse in the other eye. anyway 4 months ago I had lasik intralase on the eye with a corneal transplant and cross-linking+ intact ring on the other eye in an attempt to stop keratokonus progression. after the operations which I had all together i developed a high sensitivity to light I cant go out without sunglasses, It wasn t like this before the operations another complication is that I see halos or glares around light objects with the eye that went under cross-linking+ intact it s like a round light around any light object. so what i want to know is why light sensitivity increased and which eye is responsible? is it the intralase one because of TLS or the cross lining and intact one? and will the halos or glare decrease or are they permanent ? I must remind you that the operations were 4 months ago
Asked On : Thu, 23 Dec 2010
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
Increased light sensitivity can be because of any one eye. Since both eyes have undergone surgery, it is difficult to predict without seeing the case personally. Ayurveda can prevent the further degeneration process of keratoconus as it is a progressive disease. Please log on to to understand the ayurvedic approach in detail or call 09314090487 for any doubt. Definitely, some hope is there in Ayurveda
Answered: Thu, 30 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor